# SDR ZZDA2009283

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SEAT TRACK BETWEEN STA 294 AND 579 HAS CORROSION AND GOUGE AT LBL 46.  ACCOMPLISHED SPLICE REPAIR TO SEAT TRACK AT STA 513.5 PER DC9 SRM 53-05 FIGURE 4F, EA 17-53-02016IR DATED 09/18/09 AND BOEING MESSAGE CQT-CQT-09-0195-02B.  SEE NR 5153, 5169 AND 5177.
